# SDR SWIA200921354

- Difficulty date: March 30, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 35,283 hours, 50,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5979 - ROW 9 FOOT LEVEL EXIT SIGN INOP.  RESECURED LENS.
